Buy it Again
Vicks NyQuil Cold & Flu Relief Nighttime Liquid Original - 12 Fl. Oz.

Vicks NyQuil Cold & Flu Relief Nighttime Liquid Original - 12 Fl. Oz.

Nighttime Relief, Cold & Flu

Acetaminophen, doxylamine succinate, dextromethorp
Active Ingredients: Acetaminophen (650 mg), Doxyl
Product Attributes
Warning Contains: Liver warning: This product contains acetaminophen
Directions General directions: Take only as directed. Only us
About the Producer Procter & Gamble

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.